On a theorem of Scott and Swarup

Mitra, Mahan (1999) On a theorem of Scott and Swarup Proceedings of the American Mathematical Society, 127 (6). pp. 1625-1631. ISSN 0002-9939

PDF - Author Version

Official URL: http://maths.rkmvu.ac.in/~mahan/scottswar.pdf


Let 1 → H → G → Z → 1 be an exact sequence of hyperbolic groups induced by an automorphism Φ of the free group H. Let H1(⊂ H) be a finitely generated distorted subgroup of G. Then there exist N > 0 and a free factor K of H such that the conjugacy class of K is preserved by ΦN and H1 contains a finite index subgroup of a conjugate of K. This is an analog of a Theorem of Scott and Swarup for surfaces in hyperbolic 3-manifolds.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:89545
Deposited On:28 Apr 2012 12:56
Last Modified:19 May 2016 04:04

Repository Staff Only: item control page